Alert archive / Nebraska / Wind Chill Warnings in 2023
Wind Chill Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this wind chill warning at Feb 23, 2023, 2:26 PM CST for 10 counties in Nebraska. It took effect at Feb 23, 2023, 6:00 PM CST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2023, 2:26 PM CST (20:26 UTC)
- In effect from
- Feb 23, 2023, 6:00 PM CST
- Expired
- Feb 24, 2023, 11:18 AM CST
- In force
- 17 hr
- Issued by
- NWS North Platte, NE
Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 100 kt
- 0-1 km storm-relative helicity
- -145 m²/s²
- 0-3 km storm-relative helicity
- -201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
513 WWUS43 KLBF 232026 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 226 PM CST Thu Feb 23 2023 NEZ004>010-023>025-094-241200- /O.NEW.KLBF.WC.W.0002.230224T0000Z-230224T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant- Hooker-Thomas-Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Cody, Eli, Merriman, and Kilgore 226 PM CST Thu Feb 23 2023 /126 PM MST Thu Feb 23 2023/ ...WIND CHILL WARNING IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ FRIDAY... * WHAT...Dangerously cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of north central, panhandle and west central Nebraska. * WHEN...From 6 PM CST /5 PM MST/ this evening to noon CST /11 AM MST/ Friday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 5 to 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NEZ022-026>029-035>038-056>059-069-241200- /O.NEW.KLBF.WC.Y.0005.230224T0000Z-230224T1800Z/ Garden-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer- Deuel-Keith-Perkins-Lincoln-Chase- Including the cities of Oshkosh, Lewellen, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, and Wauneta 226 PM CST Thu Feb 23 2023 /126 PM MST Thu Feb 23 2023/ ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 29 below zero. * WHERE...Portions of central, north central, panhandle, southwest and west central Nebraska. * WHEN...From 6 PM CST /5 PM MST/ this evening to noon CST /11 AM MST/ Friday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
2 follow-up statements
709 WWUS43 KLBF 240829 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 229 AM CST Fri Feb 24 2023 NEZ004>010-023>025-094-241800- /O.CON.KLBF.WC.W.0002.000000T0000Z-230224T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant- Hooker-Thomas-Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Cody, Eli, Merriman, and Kilgore 229 AM CST Fri Feb 24 2023 /129 AM MST Fri Feb 24 2023/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 30 below zero. * WHERE...Portions of north central, panhandle and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 5 to 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NEZ022-026>029-035>038-056>059-069-241800- /O.CON.KLBF.WC.Y.0005.000000T0000Z-230224T1800Z/ Garden-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer- Deuel-Keith-Perkins-Lincoln-Chase- Including the cities of Oshkosh, Lewellen, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, and Wauneta 229 AM CST Fri Feb 24 2023 /129 AM MST Fri Feb 24 2023/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Portions of central, north central, panhandle, southwest and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
774 WWUS43 KLBF 241718 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 1118 AM CST Fri Feb 24 2023 NEZ004>010-023>025-094-241830- /O.CAN.KLBF.WC.W.0002.000000T0000Z-230224T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant- Hooker-Thomas-Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Cody, Eli, Merriman, and Kilgore 1118 AM CST Fri Feb 24 2023 /1018 AM MST Fri Feb 24 2023/ ...WIND CHILL WARNING IS CANCELLED... Temperatures have also warmed enough to be above wind chill warning criteria today, however cold temperatures will remain the rest of the day. Take adequate precautions to protect yourself. $$ NEZ022-026>029-035>038-056>059-069-241830- /O.CAN.KLBF.WC.Y.0005.000000T0000Z-230224T1800Z/ Garden-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-Custer- Deuel-Keith-Perkins-Lincoln-Chase- Including the cities of Oshkosh, Lewellen, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, and Wauneta 1118 AM CST Fri Feb 24 2023 /1018 AM MST Fri Feb 24 2023/ ...WIND CHILL ADVISORY IS CANCELLED... Temperatures have also warmed enough to be above wind chill advisory criteria today, however cold temperatures will remain the rest of the day. Take adequate precautions to protect yourself. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill warning went out at Feb 23, 11:40 AM CST, 2 hours 46 minutes earlier.
Area forecast discussion, Feb 23, 11:40 AM CST, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1140 AM CST Thu Feb 23 2023 ...AVIATION UPDATE... .SYNOPSIS... Issued at 348 AM CST Thu Feb 23 2023 - Bitter cold wind chills ranging from 25 below to 40 below will continue this morning. - Very cold wind chills of 20 below to 29 below are expected tonight into Friday morning. - A spring-like storm system will cross the Central and Southern Plains and may impact the area Sunday afternoon through Sunday night. This will bring a chance for rain showers and possibly a few thunderstorms Sunday evening. && .SHORT TERM...(Today through Friday) Issued at 348 AM CST Thu Feb 23 2023 Bitter cold temperatures will persist today. H85 temperatures will be 15C to 20C below normal. The latest NBM remains near the previous forecast highs. Only zero to 5 above across north central Nebraska and 7 to 15 above across the south. Northwest winds 15 to 25 mph across the east this morning will gradually diminish this afternoon. Dangerous wind chills of 30 to 40 below within the Wind Chill Warning (north central Nebraska south through the I80 corridor. Wind chills of 20 to 29 below across Chase, Hayes and Frontier County, where a Wind Chill Advisory continues this morning. Wind chills will only improve to 10 to 20 below across north central Nebraska during the afternoon. Surface high pressure will become centered over the eastern Dakotas and the mid Missouri Valley tonight. This will bring light and variable wind to the east, as a southeast wind develops across the west. Skies to become mostly cloudy overnight. A weak disturbance in southwest flow aloft could generate a period of light snow. Some models develop light QPFs (only a few hundredths) yet differ on location. Currently have a slight chance of light snow across southwest and central Nebraska, northward into western portions of north central Nebraska. Any snow should only bring a light dusting overnight. Another very cold night with lows near 15 below northern Nebraska to near 5 below across the south. Winds will be light, become southeast across the west. Wind chill values as low as 25 to 30 below across north central Nebraska and 15 to 25 below across the south tonight through mid morning Friday. Temperatures will moderate on Friday as arctic high pressure moves east over the Great Lakes and upper Mississippi Valley. Will see a return south wind, which will be breezy across the west. Highs will improve to to the teens across the northeast and the lower to mid 20s west. .LONG TERM...(Friday night through Wednesday) Issued at 348 AM CST Thu Feb 23 2023 A deep closed low will move into southern California on Saturday, as zonal flow exists across the region. This will signal a warmup with upper 30s to mid 40s Saturday. Upper ridging builds across the Mississippi Valley on Sunday as the closed low and upper trough lift through the Four Corners Region into Colorado and New Mexico by late afternoon. This will cause deep cyclogenesis across southeastern Colorado. Some Gulf moisture will be drawn northward, with dewpoints potentially reaching the lower 40s across the southeast. Looks like a period of elevated instability which may trigger scattered showers during the evening across the southeast. Can't rule out a few thunderstorms, with any strong or severe storms focused to our southeast across Kansas and southeast Nebraska. In the wake of this system, temperatures look to be near to slightly below normal Monday through Wednesday. An upper trough will persist across the western U.S., as a series of cold fronts across the Northern Plains and Great Lakes limits a strong warmup. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1140 AM CST Thu Feb 23 2023 Mostly clear skies today will fill back in with clouds this evening and tonight and northwest winds transition to north and eventually east. A few snow showers may also cross the forecast area during the early overnight hours. Most terminals will drop into MVFR, while IFR is also possible due to ceilings. && .LBF WATCHES/WARNINGS/ADVISORIES... Wind Chill Warning until noon CST /11 AM MST/ today for NEZ004>010-022>029-035>038-056>059-094. Winter Weather Advisory until noon CST /11 AM MST/ today for NEZ004>010-094. Wind Chill Advisory until noon CST /11 AM MST/ today for NEZ069>071. && SYNOPSIS...Roberg SHORT TERM...Roberg LONG TERM...Roberg AVIATION...Snively
Hazardous weather outlook, Feb 23, 10:56 AM CST, 3 hours 30 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 1056 AM CST Thu Feb 23 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-241700- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1056 AM CST Thu Feb 23 2023 /956 AM MST Thu Feb 23 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Today and tonight. Bitterly cold wind chills will affect the Sandhills and southwest Nebraska again tonight with values near -20 or colder. Frostbite will be possible in as little as 30 minutes on exposed skin. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The potential for widespread hazardous weather appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 23, 10:40 AM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1040 AM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM EXTR WIND CHILL 4 N NORTH PLATTE 41.19N 100.77W
02/23/2023 M-30 F LINCOLN NE MESONET
&&
SNIVELYLocal storm report, Feb 23, 10:41 AM CST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 AM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM EXTR WIND CHILL 3 E EMMET 42.48N 98.75W
02/23/2023 M-30 F HOLT NE MESONET
&&
SNIVELYLocal storm report, Feb 23, 10:42 AM CST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1042 AM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY SNOW 22 N MULLEN 42.36N 101.04W
02/23/2023 M6.5 INCH CHERRY NE PUBLIC
STORM TOTAL
&&
SNIVELYLocal storm report, Feb 23, 10:43 AM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 AM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY SNOW 16 SW MULLEN 41.88N 101.26W
02/23/2023 M6.5 INCH HOOKER NE PUBLIC
STORM TOTAL
&&
SNIVELYLocal storm report, Feb 23, 10:46 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 AM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW 4 E NORTH PLATTE 41.13N 100.69W
02/23/2023 M0.7 INCH LINCOLN NE OFFICIAL NWS OBS
0623 AM HEAVY SNOW 1 NE VALENTINE 42.88N 100.54W
02/23/2023 M8.3 INCH CHERRY NE TRAINED SPOTTER
STORM TOTAL WAS 8.3 INCHES ON THE NORTHEAST SIDE OF
VALENTINE.
0700 AM HEAVY SNOW 2 NW SPRINGVIEW 42.85N 99.78W
02/23/2023 M7.0 INCH KEYA PAHA NE CO-OP OBSERVER
0700 AM SNOW 8 WNW ERICSON 41.82N 98.82W
02/23/2023 M1.5 INCH GARFIELD NE CO-OP OBSERVER
0700 AM SNOW 2 NW EUSTIS 40.68N 100.06W
02/23/2023 M0.6 INCH FRONTIER NE CO-OP OBSERVER
0700 AM SNOW 1 NW HAYES CENTER 40.52N 101.03W
02/23/2023 M0.5 INCH HAYES NE CO-OP OBSERVER
0700 AM SNOW 5 W STAPLETON 41.48N 100.61W
02/23/2023 M2.0 INCH LOGAN NE CO-OP OBSERVER
0700 AM SNOW 6 NW HERSHEY 41.22N 101.08W
02/23/2023 M0.8 INCH LINCOLN NE COCORAHS
0700 AM SNOW 9 NW ANSELMO 41.71N 99.99W
02/23/2023 M1.7 INCH CUSTER NE COCORAHS
0700 AM SNOW MAXWELL 41.08N 100.53W
02/23/2023 M0.5 INCH LINCOLN NE COCORAHS
0700 AM SNOW CALLAWAY 41.29N 99.92W
02/23/2023 M1.5 INCH CUSTER NE COCORAHS
0700 AM SNOW BURWELL 41.78N 99.13W
02/23/2023 M1.6 INCH GARFIELD NE CO-OP OBSERVER
0700 AM SNOW IMPERIAL 40.52N 101.64W
02/23/2023 M2.0 INCH CHASE NE CO-OP OBSERVER
0700 AM HEAVY SNOW 1 NE KILGORE 42.95N 100.94W
02/23/2023 M6.8 INCH CHERRY NE CO-OP OBSERVER
0700 AM SNOW OGALLALA 41.13N 101.72W
02/23/2023 M1.0 INCH KEITH NE CO-OP OBSERVER
0700 AM SNOW ARNOLD 41.42N 100.19W
02/23/2023 M1.0 INCH CUSTER NE CO-OP OBSERVER
0800 AM HEAVY SNOW 4 N VALENTINE 42.93N 100.55W
02/23/2023 E7.0 INCH CHERRY NE TRAINED SPOTTER
STORM TOTAL
0831 AM SNOW 3 SW ATKINSON 42.50N 99.02W
02/23/2023 E5.0 INCH HOLT NE CO-OP OBSERVER
STORM TOTAL SNOWFALL OF 5 INCHES.
0952 AM SNOW 10 NE OSHKOSH 41.51N 102.21W
02/23/2023 E4.5 INCH GARDEN NE CO-OP OBSERVER
STORM TOTAL OF 4.5 INCHES OF SNOWFALL WITH 0.38 INCHES OF
LIQUID PRECIPITATION.
1030 AM HEAVY SNOW 22 N MULLEN 42.36N 101.04W
02/23/2023 M6.5 INCH CHERRY NE PUBLIC
STORM TOTAL
1030 AM HEAVY SNOW 16 SW MULLEN 41.88N 101.26W
02/23/2023 M6.5 INCH HOOKER NE PUBLIC
STORM TOTAL
&&
SNIVELYLocal storm report, Feb 23, 10:47 AM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1047 AM CST THU FEB 23 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM EXTR WIND CHILL 5 NE WHITMAN 42.10N 101.47W
02/22/2023 M-37.00 F CHERRY NE MESONET
0600 AM EXTR WIND CHILL VALENTINE 42.87N 100.55W
02/23/2023 M-35.00 F CHERRY NE ASOS
0600 AM EXTR WIND CHILL IMPERIAL 40.52N 101.64W
02/23/2023 M-31.00 F CHASE NE ASOS
0600 AM EXTR WIND CHILL CRESCENT LAKE NWR 41.74N 102.41W
02/23/2023 M-38.00 F GARDEN NE PARK/FOREST SRVC
0600 AM EXTR WIND CHILL 6 N OSHKOSH 41.50N 102.34W
02/23/2023 M-37.00 F GARDEN NE MESONET
0600 AM EXTR WIND CHILL 15 S KILGORE 42.72N 100.96W
02/23/2023 M-36.00 F CHERRY NE PARK/FOREST SRVC
0600 AM EXTR WIND CHILL 2 SW MERNA 41.46N 99.79W
02/23/2023 M-36.00 F CUSTER NE MESONET
0600 AM EXTR WIND CHILL 12 SW NAPER 42.84N 99.26W
02/23/2023 M-35.00 F KEYA PAHA NE MESONET
0600 AM EXTR WIND CHILL 8 S ARTHUR 41.46N 101.69W
02/23/2023 M-35.00 F ARTHUR NE MESONET
0600 AM EXTR WIND CHILL KINGSLEY DAM 41.21N 101.66W
02/23/2023 M-33.00 F KEITH NE MESONET
0600 AM EXTR WIND CHILL 2 W OGALLALA 41.13N 101.76W
02/23/2023 M-32.00 F KEITH NE AWOS
0600 AM EXTR WIND CHILL 2 W HALSEY 41.90N 100.31W
02/23/2023 M-31.00 F THOMAS NE PARK/FOREST SRVC
0600 AM EXTR WIND CHILL 2 N BROKEN BOW 41.43N 99.64W
02/23/2023 M-31.00 F CUSTER NE ASOS
0600 AM EXTR WIND CHILL 3 N HAYES CENTER 40.55N 101.02W
02/23/2023 M-31.00 F HAYES NE MESONET
0600 AM EXTR WIND CHILL 5 SSW NORTH PLATTE 41.07N 100.81W
02/23/2023 M-30.00 F LINCOLN NE MESONET
0700 AM EXTR WIND CHILL 6 NE BIG SPRINGS 41.12N 101.99W
02/23/2023 M-35.00 F KEITH NE MESONET
0700 AM EXTR WIND CHILL THEDFORD 41.98N 100.57W
02/23/2023 M-33.00 F THOMAS NE AWOS
0700 AM EXTR WIND CHILL 27 S VALENTINE 42.48N 100.55W
02/23/2023 M-35.00 F CHERRY NE PARK/FOREST SRVC
0715 AM EXTR WIND CHILL GRANT 40.84N 101.73W
02/23/2023 M-36.00 F PERKINS NE AWOS
0730 AM EXTR WIND CHILL 20 S LONG PINE 42.25N 99.70W
02/23/2023 M-37.00 F BROWN NE MESONET
0800 AM EXTR WIND CHILL 5 W AINSWORTH 42.55N 99.96W
02/23/2023 M-33.00 F BROWN NE AWOS
0800 AM EXTR WIND CHILL ONEILL 42.46N 98.65W
02/23/2023 M-32.00 F HOLT NE AWOS
0800 AM EXTR WIND CHILL 4 N NORTH PLATTE 41.19N 100.77W
02/23/2023 M-30.00 F LINCOLN NE MESONET
0800 AM EXTR WIND CHILL STAPLETON 41.48N 100.51W
02/23/2023 M-31.00 F LOGAN NE MESONET
0800 AM EXTR WIND CHILL 3 E EMMET 42.48N 98.75W
02/23/2023 M-30.00 F HOLT NE MESONET
0915 AM EXTR WIND CHILL GORDON 42.81N 102.20W
02/23/2023 M-44.00 F SHERIDAN NE AWOS
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:57 PM CST | Snow Squall Warning | LBF | Keith, Lincoln | 63 min |
| Feb 22, 8:29 PM CST | Snow Squall Warning | LBF | Lincoln | 46 min |
| Feb 23, 2:28 AM CST | Winter Weather Advisory | LBF | Boyd, Brown, Cherry, Holt, Keya Paha, Rock and 1 more | 10 hr |
| Feb 23, 2:26 PM CST | Wind Chill Advisory | LBF | Arthur, Blaine, Chase, Custer, Deuel, Garden and 8 more | 21 hr |
Nearby
Wind Chill Warnings in Nebraska, 2023Every wind chill warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.